# SDR AWXA200401118

- Difficulty date: October 4, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 65,776 hours, 27,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N5160478
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK, INTERGRANULAR CORROSION WAS FOUND ON AFT SIDE OF AFT THRESHOLD DRAIN OF R-1 DOOR THRESHOLD (INTERCOSTAL) AT NUT PLATE HOLES BS 370, WL 208.1.  MAINTENANCE REMOVED CORRODED INTERCOSTAL AT BS 337, WL 208.1; FABRICATED AND INSTALLED A NEW REPLACEMENT INTERCOSTAL PER DWG 141N5160.
